Alert archive / Michigan / Small Craft Advisories in 2011

Small Craft Advisory 98, NWS Gaylord, MI

October 25, 2011

NWS Gaylord, MI issued this small craft advisory at Oct 25, 2011, 4:03 AM EDT. It took effect at Oct 25, 2011, 11:03 AM EDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Oct 25, 2011, 4:03 AM EDT (08:03 UTC)
In effect from
Oct 25, 2011, 11:03 AM EDT
Expired
Oct 26, 2011, 10:29 AM EDT
In force
23 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

295 
WHUS73 KAPX 250803
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
403 AM EDT TUE OCT 25 2011

LHZ349-251615-
/O.NEW.KAPX.SC.Y.0098.111025T2000Z-111027T0800Z/
STURGEON POINT TO ALABASTER MI-
403 AM EDT TUE OCT 25 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM
EDT THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-342-251615-
/O.NEW.KAPX.SC.Y.0098.111025T2000Z-111026T0800Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
403 AM EDT TUE OCT 25 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM
EDT WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ348-251615-
/O.NEW.KAPX.SC.Y.0098.111026T0300Z-111027T0800Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
403 AM EDT TUE OCT 25 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 4 AM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 4 AM EDT
THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ344>346-251615-
/O.EXB.KAPX.SC.Y.0097.111025T0900Z-111026T2000Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
403 AM EDT TUE OCT 25 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-251500-
/O.EXT.KAPX.SC.Y.0097.000000T0000Z-111025T1500Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
403 AM EDT TUE OCT 25 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

HALBLAUB
5 follow-up statements
786 
WHUS73 KAPX 251503
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1103 AM EDT TUE OCT 25 2011

LSZ321-251615-
/O.EXP.KAPX.SC.Y.0097.000000T0000Z-111025T1500Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1103 AM EDT TUE OCT 25 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

LHZ347-252315-
/O.EXB.KAPX.SC.Y.0097.000000T0000Z-111026T2200Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
1103 AM EDT TUE OCT 25 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ344>346-252315-
/O.EXT.KAPX.SC.Y.0097.000000T0000Z-111026T2200Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1103 AM EDT TUE OCT 25 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-342-252315-
/O.EXT.KAPX.SC.Y.0098.111025T1503Z-111026T2200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
1103 AM EDT TUE OCT 25 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ348-349-252315-
/O.EXT.KAPX.SC.Y.0098.111025T1503Z-111026T2200Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1103 AM EDT TUE OCT 25 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
393 
WHUS73 KAPX 251944
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
344 PM EDT TUE OCT 25 2011

LMZ344>346-260345-
/O.CON.KAPX.SC.Y.0097.000000T0000Z-111026T2200Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
344 PM EDT TUE OCT 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-342-260345-
/O.CON.KAPX.SC.Y.0098.000000T0000Z-111026T2200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
344 PM EDT TUE OCT 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ348-349-260345-
/O.CON.KAPX.SC.Y.0098.000000T0000Z-111026T2200Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
344 PM EDT TUE OCT 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347-260345-
/O.CON.KAPX.SC.Y.0097.000000T0000Z-111026T2200Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
344 PM EDT TUE OCT 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
882 
WHUS73 KAPX 260253
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1053 PM EDT TUE OCT 25 2011

LMZ344>346-261100-
/O.CON.KAPX.SC.Y.0097.000000T0000Z-111026T2200Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1053 PM EDT TUE OCT 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-342-261100-
/O.CON.KAPX.SC.Y.0098.000000T0000Z-111026T2200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
1053 PM EDT TUE OCT 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ348-349-261100-
/O.CON.KAPX.SC.Y.0098.000000T0000Z-111026T2200Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1053 PM EDT TUE OCT 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347-261100-
/O.CON.KAPX.SC.Y.0097.000000T0000Z-111026T2200Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
1053 PM EDT TUE OCT 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
347 
WHUS73 KAPX 260801
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
401 AM EDT WED OCT 26 2011

LMZ323-342-260915-
/O.CAN.KAPX.SC.Y.0098.000000T0000Z-111026T2200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
401 AM EDT WED OCT 26 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ347-260915-
/O.CAN.KAPX.SC.Y.0097.000000T0000Z-111026T2200Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
401 AM EDT WED OCT 26 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LMZ344>346-261500-
/O.EXT.KAPX.SC.Y.0097.000000T0000Z-111026T1500Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
401 AM EDT WED OCT 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ348-349-261600-
/O.CON.KAPX.SC.Y.0098.000000T0000Z-111026T2200Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
401 AM EDT WED OCT 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

HTTP://WWW.WEATHER.GOV/GAYLORD

HALBLAUB
276 
WHUS73 KAPX 261429
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1029 AM EDT WED OCT 26 2011

LHZ348-349-262200-
/O.CAN.KAPX.SC.Y.0098.000000T0000Z-111026T2200Z/
/O.NEW.KAPX.SC.Y.0099.111026T1500Z-111026T2200Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1029 AM EDT WED OCT 26 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ344>346-261530-
/O.CAN.KAPX.SC.Y.0097.000000T0000Z-111026T1500Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1029 AM EDT WED OCT 26 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Oct 25, 1:13 AM EDT, 2 hours 50 minutes earlier.

Area forecast discussion, Oct 25, 1:13 AM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
113 AM EDT TUE OCT 25 2011

.SYNOPSIS.../ISSUED AT 353 PM/

HIGH PRESSURE WILL CONTINUE IT'S BRIEF VISIT OVER NORTHERN MICHIGAN
THIS EVENING. HOWEVER...A QUICK MOVING STORM SYSTEM WILL PUSH IN
FROM THE PLAINS TONIGHT...BRINGING A GOOD SHOT FOR SOME SUBSTANTIAL
RAINFALL TO THE AREA TOMORROW. COOLER AIR WILL SETTLE IN FOR THE MID
WEEK TIME FRAME. WEDNESDAY LOOKS MAINLY DRY FOR NOW...WITH PESKY
PERIODIC PRECIPITATION POSSIBLE FOR THURSDAY AND FRIDAY.

&&

.SHORT TERM.../ISSUED AT 1020 PM/...OVERNIGHT

DEEP TROUGHING CONTINUES TO SLOWLY PUSH EAST AWAY FROM MICHIGAN LATE
THIS EVENING AS A NARROW LOW LEVEL RIDGE AXIS USHERS IN BROAD UPPER
LEVEL RIDGING INTO THE WRN GREAT LAKES REGION. SKIES HAVE CLEARED
ACROSS VIRTUALLY ALL OF OUR CWA AT THIS HOUR...EXCEPT FOR SOME
LINGERING LOW SC AROUND WHITEFISH POINT...SAULT STE MARIE AND THE ST
MARYS RIVER SYSTEM. WINDS HAVE BECOME LIGHT/CALM ACROSS MUCH OF OUR
CWA AS WELL THANKS TO WEAKENING PRESSURE GRADIENT UNDER THE RIDGE
AXIS COMBINED WITH DECOUPLING. CLEAR SKIES AND CALM WINDS HAVE
ALLOWED TEMPS TO FREE FALL THIS EVENING...WITH MANY LOCATIONS IN THE
30S ALREADY. THIS FREE FALL SHOULD BE STUNTED...HOWEVER...AS
MID/HIGH CLOUDS INCREASE OVERNIGHT IN ADVANCE OF OUR NEXT RATHER
STRONG SHORT WAVE AND SURFACE RESPONSE. MOIST ISENTROPIC ASCENT
(I300) BEGINS ALOFT ACROSS OUR SRN COUNTIES BETWEEN 06Z AND
09Z...WITH LOW LEVELS BEGINNING TO SUFFICIENTLY MOISTEN FOR PRECIP
PRODUCTION AFTER 09Z IN OUR SW COUNTIES. THERMAL GRADIENT FURTHER
TIGHTENS ON TUESDAY AS WIDESPREAD PRECIP DEVELOPS AS F-GEN FORCING
STRENGTHENS ALONG THE NRN PERIPHERY OF THE SURFACE RESPONSE.
THUS...STILL APPEARS MAJORITY OF PRECIP WILL FALL AFTER 12Z TUESDAY.

&&

.LONG TERM.../ISSUED AT 353 PM/...TUESDAY AND BEYOND

SHORT RANGE (TUESDAY)...TUESDAY...LOOKING LIKE A JUST PLAIN
NASTY RAINY AND CHILLY LATE OCTOBER DAY IN MANY SPOTS. VERY STRONG
AND DEEP LAYER FGEN FORCING PROGGED TO OVERTAKE THE AREA THROUGH
THE ENTIRE DAY...ACTING UPON HEALTHY PWAT PLUME (0.8-1.00 INCHES)
TO GENERATE A BAND OF WHAT SHOULD BE MODERATE RAIN AT TIMES
THROUGH THE EVENING. STILL SOME DIFFERENCES AMONG GUIDANCE
REGARDING EXACT PLACEMENT OF HEAVIEST FGEN BANDING...WITH 12Z
CANADIAN AND 00Z ECMWF BY FAR THE FARTHEST NORTH...WHILE 12Z
NAM/GFS REMAIN IN THE SOUTHERN CAMPS. GIVEN CURRENT UPSTREAM
PLACEMENT OF SAID FGEN FORCING AND ASSOCIATED CLOUD DEVELOPMENT
THE PAST 12 HOURS...SOMETHING CLOSER TO THE MIDDLE OF SOLUTIONS
ACTUALLY LOOKS LIKE A GOOD START...FAVORING THE HEAVIEST PRECIP
STRADDLING THE M-32 CORRIDOR.

IN ANY CASE...MOST SPOTS ACROSS NORTHERN LOWER SHOULD END UP SEEING
SOME RAIN THROUGH THE DAY...AND WILL BUMP POPS TO CATEGORICAL (100
PERCENT) FOR A GOOD CHUNK OF THE AREA. EASTERN UPPER A BIT OF A
DIFFERENT STORY...AS STRONG SUBSIDENCE/DRYING ON THE DOWNWARD BRANCH
OF THE FGEN CIRCULATION WILL FORCE A SHARP CUTOFF TO ANY PRECIP. GUT
FEELING IS FAR SOUTHERN MACKINAC COUNTY MAY GET IN ON THE RAIN...BUT
HAVING TROUBLE SEEING TOO MUCH MORE NORTH PROGRESS...AND WILL KEEP
POPS AT JUST A SMALL CHANCE NORTH OF M-28. AFTN HIGHS A BIT TRICKY
AS PLACEMENT OF HEAVIEST PRECIP WILL DICTATE READINGS...BUT WILL
UNDERCUT EVEN THE COOLEST GUIDANCE A DEGREE OR TWO...WITH SOME OF
THE HIGH SPOTS LIKELY NOT GETTING OUT OF THE UPPER 30S AS LOW LEVEL
NORTHEAST FLOW CONTINUES TO DRAIN A "DRIER" AIR MASS INTO THE AREA.
POTENTIAL IS THERE FOR SOME FAR SOUTHERN COUNTIES TO RISE INTO THE
50S SHOULD SURFACE WARM FRONT MAKE A RUN THAT FAR NORTH...THOUGH
THAT REMAINS TO BE SEEN.

LAWRENCE

OUTLOOK RANGE (TUESDAY NIGHT THROUGH MONDAY)...LATER FORECAST
PERIODS START OUT WITH A CONTINUATION OF THE RAINY WEATHER OF
TUESDAY AFTERNOON...AS A FLAT SURFACE LOW CUTS EAST ALONG MICHIGAN'S
SOUTHERN BORDER.  SHARP DEFORMATION ZONE/DOWNWARD BRANCH OF
FRONTOGENETIC CIRCULATION WILL LIMIT NORTHWARD EXTENT OF
PRECIP...BUT DETERMINING EXACTLY WHERE THIS NORTHERN "WALL" WILL SET
UP WOULD BE NOTHING MORE THAN A GUESS AT THIS POINT.  WILL PLAY POPS
MORE PROBABILISTICALLY WITH LOW CHANCE POPS NORTH OF THE BRIDGE...
WHERE IT IS QUITE CONCEIVABLE THAT LITTLE IF ANY RAINFALL OCCURS IF
SYSTEM TRACK ENDS UP FAR ENOUGH SOUTH...WHILE INCREASING POPS TO
CATEGORICAL ACROSS MUCH OF NORTHERN LOWER MICHIGAN.  FORECAST
THERMAL PROFILES ARE GETTING PRETTY COLD ACROSS INTERIOR NORTHERN
LOWER...WHERE FREEZING LEVELS MAY SETTLE DOWN TO NEAR 1K FEET AGL.
JUST A BIT COLDER THAN FORECAST WILL SUPPORT SNOW ACROSS THE HIGHEST
TERRAIN...AND FORECAST WILL REFLECT THIS IDEA AT LEAST IN A MINIMAL
SENSE.

RAIN EXPECTED TO END FOR THE MOST PART BY DAYBREAK WEDNESDAY WITH
DEEP LAYER COLD ADVECTION/ISENTROPIC DOWNSLOPE SETTING IN DURING THE
MORNING.  SKIES WILL BE MIXED AS INITIAL CLOUD COVER THINS OUT
DURING THE MORNING...WITH MORE MID/HIGH CLOUDS PROBABLY SPREADING IN
DURING THE AFTERNOON AND EVENING HOURS.  COUPLE AREAS OF MOISTURE
AROUND THE AREA WEDNESDAY NIGHT...ONE TO THE SOUTH ASSOCIATED WITH
ANOTHER FRONTAL WAVE AND COUPLED JET PATTERN...AND ONE TO THE
NORTHWEST AS ANOTHER SHORT WAVE DROPS INTO THE UPPER MIDWEST.  LAPSE
RATES STEEPENING AS THIS LATTER WAVE ARRIVES...WHICH WILL SET THE
STAGE FOR DIURNALLY AIDED SHOWERS (THUNDER...GRAUPEL??) ON
THURSDAY.

HEADING INTO THE WEEKEND FORECAST...LONG WAVE TROUGH WILL ENCOMPASS
THE EASTERN HALF OF THE COUNTRY...WITH ANOTHER SHORT WAVE TROUGH
DROPPING IN FROM THE NORTHWEST ON FRIDAY.  CHILLY LOW LEVEL AIR MASS
WILL BE IN PLACE ACROSS THE UPPER GREAT LAKES (850MB TEMPERATURES IN
THE -5C VICINITY)...SO SOME THREAT FOR LIGHT LAKE EFFECT SHOWERS
DURING THE DAY FRIDAY THOUGH BETTER CHANCE FOR SOME SYNOPTIC/LAKE
ENHANCED SHOWERS WILL BE FRIDAY NIGHT INTO EARLY SATURDAY.
SYNOPTICALLY FORECAST LOOKS DRY FOR MUCH OF SATURDAY...AGAIN SOME
CHANCE FOR LAKE CLOUDS/SHOWERS THOUGH TOO MUCH UNCERTAINTY IN
MESOSCALE DETAILS TO INCLUDE IN THE FORECAST THIS FAR OUT.  SYNOPTIC
SCALE UNCERTAINTY INCREASES TO START NEXT WEEK WITH ANOTHER WAVE IN
THE TRAIN MOVING INTO CENTRAL NORTH AMERICA...SPECIFICALLY WITH
REGARD TO SYSTEM TIMING.  WILL SIDE WITH THE SLOWER SOLUTIONS FOR
NOW...WHICH KEEPS SUNDAY DRY AND INTRODUCES RAIN INTO THE NEW MONDAY
FORECAST.

JPB

&&

.MARINE.../ISSUED AT 353 PM/

WINDS/WAVES ARE EXPECTED TO LOWER RAPIDLY OVERNIGHT AND INTO THE DAY
ON TUESDAY AS THE GRADIENT WEAKENS AND WEAK LOW PRESSURE TRACKS
THROUGH THE LOWER GREAT LAKES. WINDS MAY TURN A BIT GUSTY SOUTH OF
GRAND TRAVERSE LIGHT THROUGH THE LATE AFTERNOON AS THE PRESSURE
GRADIENT AGAIN TIGHTENS...BUT SHOULD REMAIN BELOW SMALL CRAFT
ADVISORY LEVELS.

LAWRENCE

OUTLOOK (TUESDAY NIGHT THROUGH THURSDAY)...SURFACE WAVE SLIDING BY
TO THE SOUTH WILL KEEP A DECENT PRESSURE GRADIENT ACROSS NORTHERN
LAKES MICHIGAN/HURON TUESDAY NIGHT...WHICH WILL RELAX LATER
WEDNESDAY AS WINDS BACK FROM EAST/NORTHEAST TO A MORE NORTHERLY
DIRECTION.  BUT COULD SEE THE NEED FOR ANOTHER ROUND OF SMALL CRAFT
ADVISORIES...ESPECIALLY ALONG NORTHEAST LOWER LAKE HURON NEARSHORE
ZONES TUESDAY NIGHT INTO WEDNESDAY.

JPB

&&

.AVIATION.../ISSUED AT 113 AM/...VALID FOR 06Z TAFS

MID/HIGH CLOUDS WILL BEGIN TO INCREASE FROM SW TO NE OVERNIGHT IN
ADVANCE OF AN APPROACHING SYSTEM. LIGHT RAIN WILL DEVELOP NORTH OF
THIS SYSTEM AND OVERSPREAD THE TAF SITES VERY LATE TONIGHT AND THRU
THE MORNING. CIGS AND VSBYS WILL DROP TO MVFR BY AFTERNOON AS
WIDESPREAD RAIN MOVES INTO NRN MICHIGAN. CALM WINDS WILL BECOME NE
AND INCREASE TO 10 TO 15 KTS ON TUESDAY.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...SMALL CRAFT ADVISORY UNTIL 5 AM EDT TUESDAY FOR LSZ321.

&&
Hazardous weather outlook, Oct 24, 10:52 AM EDT, 17 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
1052 AM EDT MON OCT 24 2011

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
251200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
1052 AM EDT MON OCT 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED...HOWEVER SPOTTERS ARE
ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER THE NEXT FEW DAYS.

ADAM/LAWRENCE

Nearby

Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.